BibTeX record journals/mlq/Skordev79

download as .bib file

@article{DBLP:journals/mlq/Skordev79,
  author    = {Dimiter Skordev},
  title     = {The First Recursion Theorem for Iterative Combinatory Spaces},
  journal   = {Math. Log. Q.},
  volume    = {25},
  number    = {3-6},
  pages     = {69--77},
  year      = {1979},
  url       = {https://doi.org/10.1002/malq.19790250308},
  doi       = {10.1002/malq.19790250308},
  timestamp = {Fri, 30 Nov 2018 13:20:56 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mlq/Skordev79},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier